# SDR UALA2011100305322

- Difficulty date: October 2, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 63,394 hours, 23,399 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 2 LEFT LOWER GATE CRACKED AFT END LAST HINGE RIVET.  REMOVED & REPLACED LOWER GATE PER MM.  ACCOMPLISHED RIG CHECK PER MM.
